# SDR UALA2013031401540

- Difficulty date: March 14, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 55,237 hours, 15,536 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Unit
- Part number: 3B413B
- Part serial: 110
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HYDRAULIC PUMP CIRCUIT BREAKER TRIPS WHEN PUMP SELECTED ON.  REPLACED ELCU M10005 IAW MM 29-11-67.  SYSTEM GROUND CHECKED NORMAL.
